Thank your for your question. Please go see your injector today for an examination. Best wishes for a speedy recovery.
This is not an infection but rather a sign of impending necrosis. There likely was extravascular pressure on the blood vessel going to the lip and nose and is causing it to be compromised. Without proper treatment this could cause the skin to die or breakdown and potentially leave a very bad scar. although this is a listed complication of filler it is rare, and I am sorry you are going through this. Best, Dr. Emer.
This is a very severe problem that needs to be addressed ASAP. The angular artery has been compromised and the skin isn't getting enough blood supply. You need to see you doctor immediately or a
Dermatologist or a Plastic Surgeon. Hyaluronidase is needed to dissolve the Juvederm. Other possible recommendations include: aspirin, heat, nitropaste, massage, and perhaps, hyperbaric oxygen. The consequences of this problem can result in skin loss on the nose and nasolabial area. Cannulas are much safer for injecting fillers, and I use them almost exclusively.
You do have a complication from the injections. See your injector immediately for evaluation and treatment. If your injector is not immediately available, see a dermatologist.
Dear Mtot, Yes you have a complication that needs treating. I think well enough has been said here by all the other surgeons. See your treating physician immediately. Best regards and wishing you a speedy recovery. Michael V. Elam, M.D.
You need to see your plastic surgeon ASAP. This appears to be infected and needs treatment. There are very important blood vessels there and where they drain is extremely important. If you weren't injected by a physician your " injector" needs to know what is going on. This is one reason why I do all my own injecting.
Stephen M. Davis, MD, FACS
Green Hills Plastic Surgery
Yes some type of eruption or cellulitis has occurred. You need immediate medical care.................
I agree with the others, you need to see your injecting physician ASAP. This can be a sign of impending tissue necrosis and needs to be addressed right away. Best of luck to you.
You need to see the person who injected you today. This may be due to the injection blocking a blood vessel and needs to be addressed.
Based on the photos shown, you need to contact your injecting Physician ASAP. This may represent impending necrosis and the Juvederm should be dissolved with hyaluronidase. Your Physician will also likely suggest taking an aspirin and applying a warm compress to the area. If you weren't injected by a Physician, please ascertain that the product your received was actually Juvederm, and see a Facial Plastic Surgeon, Plastic Surgeon, or Dermatologist immediately.